# SDR USAA2011012490322

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 40,383 hours, 16,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX - BOS - EMERGENCY LIGHTS - AFT FLIGHT ATTENDANT POSITION EMERGENCY FLASHLIGHT BATTERY NEEDS REPLACEMENT.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
